International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064




Downloads: 140 | Views: 223

Research Paper | Mathematics | India | Volume 6 Issue 2, February 2017 | Rating: 6.1 / 10


Subclass of Meromorphically Uniformly Convex Functions Defined by Linear Operator

V. Srinivas [8] | Rajkumar N. Ingle | P. Thirupathi Reddy [2]


Abstract: In this paper, we introduced a new subclass of meromorphically uniformly convex functions with positive coefficients and obtain coefficient estimates, growth and distortion theorems, extreme points, closure theorems and radius of starlikeness and convexity for the new subclass.


Keywords: Uniformly starlike, Convex, Meromorphic


Edition: Volume 6 Issue 2, February 2017,


Pages: 622 - 626



How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top